# SDR FDEA201109254119

- Difficulty date: September 25, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545739
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CORRODED BETWEEN BS 480-500 S28-27L.  CUT-OUT DAMAGED SKIN AREA, FABRICATED & INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 3A, SRM 51-30-2, & 51-30-5.
